# SDR ZZDA070602186

- Difficulty date: June 2, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR CUTOUT LOWER SECTION HAS SPOTS OF CORROSION.  INSTALLED DOOR JAMB LOWER SECTION AT FWD CARGO COMPARTMENT DOOR CUTOUT AS PER B717 SRM 53-20-115.
